Alert archive / New Jersey / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 329, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Aug 7, 2019, 3:54 PM EDT for Hunterdon County, Morris County, Warren County, New Jersey; Bucks County, Northampton County, Pennsylvania. It was in force for 51 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 7, 2019, 3:54 PM EDT (19:54 UTC)
- Expired
- Aug 7, 2019, 4:45 PM EDT
- In force
- 51 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Hunterdon County, NJ, Morris County, NJ, Warren County, NJ, Bucks County, PA, Northampton County, PA
The radar
The Philadelphia radar (KDIX), 94 km from the middle of the area, began a volume at 19:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 7, 4:10 PM EDT | TSTM WND DMG | 1 Wnw Stewartsville, NJ | DOWNED POWER LINES AND MALFUNCTIONING STOP LIGHT NEAR UNIONTOWN ROAD AND MEMORIAL PARKWAY. TIME ESTIMATED FROM RADAR. |
| Aug 7, 4:21 PM EDT | TSTM WND DMG | 1 W Washington, NJ | DOWNED POWER LINES NEAR THE INTERSECTION OF WARREN STREET AND MCDONALD STREET. TIME ESTIMATED FROM RADAR. |
| Aug 7, 4:23 PM EDT | TSTM WND DMG | 1 S Port Murray, NJ | DOWNED TREE ON PORT MURRAY ROAD. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 7, 2:10 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 7.9 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1372 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 652 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.0
The text
As transmitted.
401
WUUS51 KPHI 071954
SVRPHI
NJC019-027-041-PAC017-095-072045-
/O.NEW.KPHI.SV.W.0329.190807T1954Z-190807T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mount Holly NJ
354 PM EDT Wed Aug 7 2019
The National Weather Service in Mount Holly NJ has issued a
* Severe Thunderstorm Warning for...
West central Morris County in northern New Jersey...
Central Hunterdon County in northwestern New Jersey...
Southern Warren County in northwestern New Jersey...
Northwestern Bucks County in southeastern Pennsylvania...
Southeastern Northampton County in eastern Pennsylvania...
* Until 445 PM EDT.
* At 354 PM EDT, severe thunderstorms were located along a line
extending from near Frenchtown to near Pleasant Valley, moving
north at 15 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Damage to roofs, siding, trees, and power lines is
possible.
* Locations impacted include...
Easton, Quakertown, Washington, High Bridge, Clinton, Alpha, Glen
Gardner, Ferndale, Hampton, Frenchtown, Milford, Califon,
Bloomsbury, Riegelsville, Glendon, Revere, Pleasant Valley,
Ottsville, Erwinna and Annandale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
In addition to large hail and damaging winds, frequent cloud to
ground lightning is occurring with these storms. Move indoors
immediately. Remember, if you can hear thunder, you are close enough
to be struck by lightning.
&&
LAT...LON 4083 7480 4068 7523 4043 7535 4051 7490
TIME...MOT...LOC 1954Z 190DEG 14KT 4056 7499 4048 7526
HAIL...0.75IN
WIND...60MPH
$$
SFJ1 follow-up statement
664
WWUS51 KPHI 072017
SVSPHI
Severe Weather Statement
National Weather Service Mount Holly NJ
417 PM EDT Wed Aug 7 2019
NJC019-027-041-PAC017-095-072045-
/O.CON.KPHI.SV.W.0329.000000T0000Z-190807T2045Z/
Morris NJ-Hunterdon NJ-Warren NJ-Bucks PA-Northampton PA-
417 PM EDT Wed Aug 7 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR WEST CENTRAL MORRIS...NORTHWESTERN HUNTERDON...SOUTHERN WARREN...
NORTHWESTERN BUCKS AND SOUTHEASTERN NORTHAMPTON COUNTIES...
At 417 PM EDT, severe thunderstorms were located along a line
extending from near Clinton to near Springtown, moving north at 15
mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Damage to roofs, siding, trees, and power lines is
possible.
Locations impacted include...
Easton, Washington, High Bridge, Clinton, Alpha, Glen Gardner,
Ferndale, Hampton, Milford, Califon, Bloomsbury, Riegelsville,
Glendon, Pleasant Valley, Springtown, Annandale, Brass Castle,
Beatyestown and Phillipsburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4068 7523 4083 7480 4059 7488 4048 7533
TIME...MOT...LOC 2017Z 190DEG 14KT 4064 7497 4056 7524
HAIL...0.75IN
WIND...60MPH
$$
SFJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 3:47 PM EDT, 7 minutes earlier.
Area forecast discussion, Aug 7, 3:47 PM EDT, 7 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
347 PM EDT Wed Aug 7 2019
.SYNOPSIS...
A cold front will move through the region tonight into early
Thursday before stalling nearby through the end of the week. High
pressure will build in from the west on Friday and persist through
the weekend. Another cold front will cross the region early next
week.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
Strong to severe thunderstorms are ongoing across the region
late this afternoon and will continue into the evening. A Severe
Thunderstorms Watch is now in effect for all areas, along with
the previous Flash Flood Watch for some areas.
The pseudo-warm front has lifted north of the area today, while
the pre-frontal surface trough remains in place. Meanwhile, a
cold front will continue to approach the area later this
afternoon into this evening. Showers and thunderstorms have
initially developed along the surface trough, and now a squall
line is developing ahead of the approaching short wave/vorticity
impulse. This squall line will move eastward and help push the
convection offshore later this evening. Until then, strong to
severe thunderstorms can be expected as CAPE values have reach
2,000-3,000+ J/kg this afternoon, while bulk shear remains 20-30
knots underneath 30-40 knot mid-level flow. While this is not
overly strong, it has been and will continue to be sufficient
enough for severe development. Damaging winds would be the main
threat, although there is some slight veering with winds in the
low levels, so there is a small chance of rotating storms,
especially across northern New Jersey and northeastern
Pennsylvania. Freezing levels are fairly high, but if storm
updrafts become strong enough, there could be a couple of storms
with hail possible.
The actual cold front will move across the area later this
evening and overnight. Once the initial short wave/vorticity
impulses moves eastward and takes its convection with it, the
majority of showers and thunderstorms will dissipate. However,
there could be a few showers or thunderstorms with the front as
it moves across the area, although most of that activity will
dissipate as it moves eastward overnight.
The Flash Flood Watch will remain in place as heavy rainfall is
ongoing and will move across the watch area through this
evening. With PW values 1.75-2.00 inches, so very heavy rainfall
will occur.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
Although a cold front moves through overnight, dry conditions
are not completely forecast for Thursday. Another weak surface
trough develops across the east coast. Meanwhile, a couple of
short wave/vorticity impulses will move across the area, which
will help lead to a chance of showers and thunderstorms. The
shower and thunderstorm activity will be less widespread than
Wednesday because the short wave is weaker and PW values will be
lower as well at around 1.25 inches.
Thursday will continue to be another hot day, but dewpoints
will be even lower than Wednesday, so heat index values will not
approach advisory levels anywhere.
&&
.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
Thursday and Friday...The cold front drops through the region and
should be offshore by early Thursday but stalls near or just to the
south of the region. Showers and thunderstorms will exit the region
as the front pushes to the south. However, the air behind the front
is not particularly dry or cool and we will remain warm and humid
through Thursday.
A second cold front will cross the region Thursday night. Some
showers and thunderstorms may accompany the frontal passage but
might be more scattered than organized across the area. This front
will have more dry and cooler air behind it than the previous front
and we should see humidity start to drop across the region as the
northwest flow becomes prominent. The only hiccup to Friday being a
great day across the entire region is that the front may not drop
south of the area quickly and that will leave the chance for some
showers and thunderstorms across our southern areas, where they will
remain in closer proximity to the boundary.
Saturday and Sunday...Things clear out over the weekend as high
pressure builds across the eastern US which will allow us to
continue to dry out. With 850mb temps closer to 10-12C on Saturday,
expect high temperatures to be cooler than those of late with highs
in the upper 70s to mid 80s. The air mass will start to modify as we
continue into Sunday and 850mb temps start to edge upward but expect
temperatures, and more importantly the dew points, will remain quite
comfortable and only marginally warmer than Saturday.
Monday and Tuesday...Another period of unsettled weather looks
possible as the high shifts offshore by Monday. Low pressure well to
our north over Canada will drop a cold front into the Mid-Atlantic
sometime late Monday night or Tuesday. The models differ with timing
of the front but it looks likely we will see some showers and
thunderstorms through this time frame.
&&
.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.
This afternoon and tonight...Showers and thunderstorms have
developed across the area and will impact all TAF sites through
this afternoon and evening. IFR conditions, in addition to very
strong wind gusts are possible with the thunderstorms.
Thunderstorms will end from west to east through the evening and
be all offshore by 02z. Outside of the thunderstorms, VFR
conditions will occur through the evening hours. However, MVFR
ceilings and visibilities are currently expected to develop late
in the overnight and through daybreak Thursday.
Winds will be mostly out of the south to southwest, except they
will be variable near thunderstorms, before shifting to the
west overnight.
Thursday...Any low clouds and/or fog will dissipate and lift
through the morning hours, and a return to VFR is expected at
all sites. However, showers and thunderstorms are possible late
in the afternoon, especially for ABE and RDG.
Winds will be mostly out of the west to southwest during the
day Thursday around 5-10 knots.
Outlook...
Friday...Mainly VFR conditions expected. MVFR or lower possible
in showers and thunderstorms, mainly south of KPHL. West to
northwest winds around 5 to 10 knots.
Saturday...VFR conditions expected. Northwest winds around 5 to 10
knots.
&&
.MARINE...
Tonight...A Small Craft Advisory will remain in effect for this
evening for the lower Delaware Bay and Atlantic coastal waters. The
Delaware Bay is forecast to end at 8 pm, and the Atlantic waters at
midnight. Winds should diminish through this evening, and seas on
the ocean should subside overnight.
Thursday...Conditions are expected to remain below advisory levels
through the day Thursday.
Outlook...
Friday through Saturday...Sub-SCA conditions expected.
Southwest winds around 10 to 15 knots on Thursday becoming west
to northwest around 5 to 10 knots Friday and Saturday. Seas
around 2 to 4 feet on Thursday and Friday dropping to around 1
to 3 feet Saturday.
RIP CURRENTS...A moderate risk of rip currents continues this
afternoon and this evening the long period swell remains across the
waters.
The moderate risk may continue into Thursday as the long period
swells will likely remain into the day Thursday.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch until 10 PM EDT this evening for PAZ070-071-
104-106.
NJ...Flash Flood Watch until 10 PM EDT this evening for NJZ008>010-
012>020-026-027.
DE...Flash Flood Watch until 10 PM EDT this evening for DEZ001.
MD...None.
MARINE...Small Craft Advisory until midnight EDT tonight for ANZ450>455.
Small Craft Advisory until 8 PM EDT this evening for ANZ431.
&&
Synopsis...Meola
Near Term...Robertson
Short Term...Robertson
Long Term...Meola
Aviation...Robertson/Meola
Marine...Robertson/MeolaHazardous weather outlook, Aug 7, 2:21 PM EDT, 1 hour 33 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 221 PM EDT Wed Aug 7 2019 DEZ002-003-MDZ008-012-015-019-020-NJZ001-007-021>023-PAZ054-055- 060>062-101>103-105-081830- Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-Caroline-Sussex- Warren-Cumberland-Atlantic-Cape May-Carbon-Monroe-Berks-Lehigh- Northampton-Western Chester-Eastern Chester-Western Montgomery- Upper Bucks- 221 PM EDT Wed Aug 7 2019 ...SEVERE THUNDERSTORM WATCH 561 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Delaware, southern Delaware, northeast Maryland, northern New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Some storms will produce localized flash flooding. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ001-NJZ008>010-012-013-015>020-027-PAZ070-071-104-106-081830- New Castle-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth- Mercer-Salem-Gloucester-Camden-Northwestern Burlington-Ocean- Southeastern Burlington-Delaware-Philadelphia-Eastern Montgomery- Lower Bucks- 221 PM EDT Wed Aug 7 2019 ...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 561 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northern Delaware, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey and southeast Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ014-026-081830- Eastern Monmouth-Coastal Ocean- 221 PM EDT Wed Aug 7 2019 ...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 561 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central New Jersey and southern New Jersey. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Severe Thunderstorm Watch. There is a moderate risk for the development of dangerous rip currents. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ004-NJZ024-025-081830- Delaware Beaches-Atlantic Coastal Cape May-Coastal Atlantic- 221 PM EDT Wed Aug 7 2019 ...SEVERE THUNDERSTORM WATCH 561 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southern Delaware and southern New Jersey. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. There is a moderate risk for the development of dangerous rip currents. Some storms will produce damaging localized flash flooding. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-081830- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 221 PM EDT Wed Aug 7 2019 ...SEVERE THUNDERSTORM WATCH 561 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Local storm report, Aug 7, 3:41 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
341 PM EDT WED AUG 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0127 PM TSTM WND GST TULLYTOWN 40.14N 74.81W
08/07/2019 M63 MPH BUCKS PA TRAINED SPOTTER
MEASURED BY THE SPOTTERS PERSONAL WEATHER
STATION. TREE LIMBS UP TO SEVEN INCHES IN
DIAMETER DOWN.
&&
JEOSpecial weather statement, Aug 7, 3:42 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
342 PM EDT Wed Aug 7 2019
NJZ012-072015-
Middlesex-
342 PM EDT Wed Aug 7 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN MIDDLESEX
COUNTY...
At 342 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Tottenville to near Yorketown.
Movement was northeast at 20 mph.
Wind gusts up to 40 mph and pea size hail are possible with these
storms.
Locations impacted include...
Old Bridge, East Brunswick, Matawan, Jamesburg, Brownville,
Whittingham, Clearbrook Park, Morganville, Spotswood, Madison Park,
Concordia and Laurence Harbor.
This includes Garden State Parkway between mile markers 121 and 124.
If outdoors, consider seeking shelter inside a building.
LAT...LON 4044 7424 4040 7425 4032 7436 4030 7450
4049 7428 4046 7426 4045 7423
TIME...MOT...LOC 1942Z 237DEG 18KT 4048 7422 4034 7437
SFJLocal storm report, Aug 7, 3:43 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
343 PM EDT WED AUG 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0218 PM TSTM WND DMG 2 WNW NORTH WALES 40.22N 75.31W
08/07/2019 MONTGOMERY PA EMERGENCY MNGR
DOWNED TREE STRUCK TWO MOVING VEHICLES.
&&
CMSLocal storm report, Aug 7, 3:45 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
345 PM EDT WED AUG 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0308 PM TSTM WND DMG 2 W NORTH WALES 40.22N 75.32W
08/07/2019 MONTGOMERY PA TRAINED SPOTTER
A TREE FELL AND STRUCK TWO MOVING VEHICLES
ON SUMNEYTOWN PIKE EASTBOUND WEST OF KRISTIN
CIRCLE.
&&
JEOLocal storm report, Aug 7, 3:51 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
351 PM EDT WED AUG 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM TSTM WND DMG 2 E CLAUSSVILLE 40.61N 75.62W
08/07/2019 LEHIGH PA FIRE DEPT/RESCUE
TREE INTO A HOUSE. REPORTS OF WIRES DOWN IN
THE AREA. TIME AND LOCATION APPROXIMATE.
&&
CMSLocal storm report, Aug 7, 3:53 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
353 PM EDT WED AUG 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 PM HAIL 3 SSE SCHNECKSVILLE 40.64N 75.58W
08/07/2019 M0.75 INCH LEHIGH PA PUBLIC
HAIL UP TO PENNY SIZE.
&&
JEOThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 8:05 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Morris, Warren | 55 min |
| Aug 7, 10:02 AM EDT | Flash Flood Watch | PHI | Burlington, Camden, Gloucester, Hunterdon, Mercer, Middlesex and 5 more | 11 hr |
| Aug 7, 12:55 PM EDT | Special Weather Statement | PHI | Hunterdon | 35 min |
| Aug 7, 1:02 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Morris, Somerset, Warren | 4 hr |
| Aug 7, 1:12 PM EDT | Special Weather Statement | PHI | Monmouth | 33 min |
| Aug 7, 1:22 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Morris, Somerset, Warren | 38 min |
| Aug 7, 1:26 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Mercer | 49 min |
| Aug 7, 1:33 PM EDT | Special Marine Warning | PHI | 42 min | |
| Aug 7, 1:38 PM EDT | Severe Thunderstorm Warning | PHI | Cape May | 52 min |
| Aug 7, 1:40 PM EDT | Severe Thunderstorm Warning | PHI | Mercer, Middlesex, Somerset | 50 min |
| Aug 7, 1:44 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth, Ocean | 46 min |
| Aug 7, 1:46 PM EDT | Flash Flood Warning | PHI | Hunterdon, Morris | 4 hr |
| Aug 7, 1:50 PM EDT | Special Marine Warning | PHI | 55 min | |
| Aug 7, 1:52 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Morris, Somerset | 55 min |
| Aug 7, 2:01 PM EDT | Areal Flood Advisory | PHI | Burlington, Mercer, Middlesex, Somerset | 97 min |
| Aug 7, 2:03 PM EDT | Special Marine Warning | PHI | 34 min | |
| Aug 7, 2:07 PM EDT | Severe Thunderstorm Warning | PHI | Mercer, Middlesex, Monmouth | 38 min |
| Aug 7, 2:16 PM EDT | Special Weather Statement | PHI | Cape May | 29 min |
| Aug 7, 2:18 PM EDT | Areal Flood Advisory | PHI | Morris, Somerset | 3 hr |
| Aug 7, 2:21 PM EDT | Special Marine Warning | PHI | 23 min | |
| Aug 7, 2:23 PM EDT | Severe Thunderstorm Warning | PHI | Cape May | 19 min |
| Aug 7, 2:27 PM EDT | Severe Thunderstorm Warning | PHI | Sussex, Warren | 32 min |
| Aug 7, 2:30 PM EDT | Severe Thunderstorm Warning | PHI | Middlesex, Monmouth | 45 min |
| Aug 7, 2:57 PM EDT | Areal Flood Advisory | PHI | Middlesex, Monmouth, Somerset | 3 hr |
| Aug 7, 3:05 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden | 40 min |
| Aug 7, 3:07 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth | 53 min |
| Aug 7, 3:18 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon | 42 min |
| Aug 7, 3:24 PM EDT | Severe Thunderstorm Warning | PHI | Warren | 51 min |
| Aug 7, 3:38 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Ocean | 67 min |
| Aug 7, 3:42 PM EDT | Special Weather Statement | PHI | Middlesex | 33 min |
| Aug 7, 3:49 PM EDT | Areal Flood Advisory | PHI | Middlesex, Monmouth | 3 hr |
| Aug 7, 3:59 PM EDT | Severe Thunderstorm Warning | PHI | Middlesex, Monmouth | 46 min |
| Aug 7, 4:03 PM EDT | Flash Flood Warning | PHI | Middlesex, Monmouth | 4 hr |
| Aug 7, 4:03 PM EDT | Special Weather Statement | PHI | Mercer | 42 min |
| Aug 7, 4:06 PM EDT | Areal Flood Advisory | PHI | Mercer, Middlesex, Somerset | 4 hr |
| Aug 7, 4:09 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Mercer, Middlesex, Somerset | 66 min |
| Aug 7, 4:14 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Morris, Somerset, Sussex, Warren | 46 min |
| Aug 7, 4:20 PM EDT | Flash Flood Warning | PHI | Mercer | 4 hr |
| Aug 7, 4:27 PM EDT | Severe Thunderstorm Warning | PHI | Gloucester, Salem | 63 min |
| Aug 7, 4:34 PM EDT | Severe Thunderstorm Warning | PHI | Mercer, Middlesex, Monmouth | 41 min |
| Aug 7, 4:39 PM EDT | Flash Flood Warning | PHI | Mercer, Middlesex, Somerset | 6 hr |
| Aug 7, 5:02 PM EDT | Severe Thunderstorm Warning | PHI | Mercer, Middlesex, Monmouth, Morris, Somerset | 22 min |
| Aug 7, 5:03 PM EDT | Special Marine Warning | PHI | 42 min | |
| Aug 7, 5:16 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Gloucester, Mercer, Salem | 59 min |
| Aug 7, 5:34 PM EDT | Special Marine Warning | PHI | 56 min | |
| Aug 7, 5:39 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Cumberland, Gloucester, Salem | 51 min |
| Aug 7, 5:41 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth | 49 min |
| Aug 7, 5:57 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Gloucester, Mercer, Middlesex, Monmouth and 1 more | 78 min |
| Aug 7, 6:01 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Cumberland, Gloucester, Mercer, Middlesex and 3 more | 3 hr |
| Aug 7, 6:21 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 2 more | 69 min |
| Aug 7, 6:27 PM EDT | Special Marine Warning | PHI | 63 min | |
| Aug 7, 6:56 PM EDT | Special Marine Warning | PHI | 2 hr | |
| Aug 7, 7:09 PM EDT | Special Marine Warning | PHI | 2 hr | |
| Aug 7, 7:15 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Gloucester, Monmouth, Ocean | 75 min |
| Aug 7, 7:42 PM EDT | Areal Flood Warning | PHI | Mercer | 3 hr |
| Aug 7, 1:46 PM EDT | Severe Thunderstorm Warning | PHI | Berks | 44 min |
| Aug 7, 2:59 PM EDT | Special Weather Statement | PHI | Bucks, Montgomery | 31 min |
| Aug 7, 3:01 PM EDT | Areal Flood Advisory | PHI | Berks | 2 hr |
| Aug 7, 3:02 PM EDT | Special Weather Statement | PHI | Berks, Lehigh | 43 min |
| Aug 7, 3:24 PM EDT | Flash Flood Warning | PHI | Berks | 106 min |
| Aug 7, 3:30 PM EDT | Special Weather Statement | PHI | Delaware, Montgomery | 30 min |
| Aug 7, 3:31 PM EDT | Special Weather Statement | PHI | Philadelphia | 44 min |
| Aug 7, 3:41 PM EDT | Areal Flood Advisory | PHI | Berks, Lehigh, Northampton | 91 min |
| Aug 7, 4:44 PM EDT | Flash Flood Warning | PHI | Chester, Delaware, Montgomery, Philadelphia | 3 hr |
| Aug 7, 6:10 PM EDT | River Flood Warning | PHI | Delaware | 119 min |
Nearby
Severe Thunderstorm Warnings in New Jersey, 2019Severe Thunderstorm Warnings in Pennsylvania, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.